# SDR AU510001835

- Difficulty date: August 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Engine: Ge CFM56*
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: HA2261
- Condition: Broken
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CORE COWL NR 6 LATCH BROKEN.  FURTHER INVESTIGATION FOUND NR 1, NR 3, NR 4 AND NR 5 LATCHES CRACKED.
